I don't know how to get a hold of Robert_325 or anyone who might be able to help. I am in my mid 20's and used to take oxycotin and then herion. Long story short I quit then relapsed a while after. Eventually someone told me of suboxone and how it stops withdrawals and has none of its own. So I started taking 2 8mg subs a day. That was in 2007 and I havent stopped since. I've tried and found out many times the withdrawals are just as bad as herion but for me it lasts longer. I made it 2 1/2 weeks cold turkey until i couldnt take the pain anymore. For the last 1 to maybe 2 years I've been only taking on average 2 quarters a day. (2mg at night and 2 mg mornings) I never take more then 8 mg on a day and mostly its only half a pill through the day. I try to stop and withdrawals drive me crazy. I hurt myself badly to try and ignore the aches and pains. I literally have gone completely mad in my room from withdrawals where in punching holes in the wall and trying to rip my skin off. I don't have money for a program and a temp job that I can't let find out. Can anyone help me get off this drug please? I only have access to the strip form now which I feel doesnt work as well but I still cut them in quarters and take on in morning and one evening. I've tried everything to get the 4mg a day habit but the aches, pains and everything else drive me insane after a couple days of no food or sleep and I become suicidial. I read about Robert_325 helping people with the pills so I'm hoping to hear from him about the strips. I'll try anything, please.
Dear Spider, quick answer, sorry for brevity. If you want Robert, go to community, click that, you will see prompt for forum/discussion boards, click that and start a thread to him with his name prominently in the thread. Or you can go to my profile page, and read my story tapering off subs, i list schedule and tips i used. Click my avatar, it will take you to my page, read my story, click the read more prompt to get whole thing. roberts taper is really fast, mine is slow but it worked for me. If you are aready down to 4 mgs, And have trouble on the fast taper, you could try my slower one. Just don't give up, we're here for ya. Pattishan61
hi spider,the advice you just from patti is the best this site has to offer.she lived through it.but the main thing she is telling you pills or film go slow. if your at 2mg in the am and 2 in the pm then your not doing all that bad.start taking walks.short ones at first. get your body and brain ready first.then start lowering your dose. and for that the film is better easier to figure out how much your doing.EZ does it... no one is a better judge of how long it gonna take then you. so buckle up the road your on is gonna be bumpy... subzero58... Pete
hey there spider, you will feel the wds, and i know its know fun, im on a taper off of percocet 10/325, at one time i was taking 17-18 pills, well after all the trial and error im taking rite under 13, for me thats big. hang in there, excersize and be positive. we are all here for you , take care, helpmehawaii
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 May 2012 • 4 answers
Updated 29 Oct 2011 • 4 answers
Updated 22 Jan 2011 • 3 answers
Updated 21 Jun 2011 • 4 answers
Updated 17 Jun 2018 • 5 answers